Some Identities Related with the Higher-order Deformed Degenerate Bernoulli and Euler Polynomials
Applied and Computational Mathematics
Volume 6, Issue 6, December 2017, Pages: 254-258
Received: Jul. 25, 2017; Accepted: Nov. 10, 2017; Published: Dec. 15, 2017
Views 866      Downloads 50
Author
Lee Chae Jang, Graduate School of Education, Konkuk University, Seoul, Republic of Korea
Article Tools
Follow on us
Abstract
Recently, Kim-Kim (2016-2017) studied simmetric identities of higher-order degenerate Bernoulli and Euler polynomials which were defined by Carlitz (1979). In this paper, we define the higher-order deformed degenerate Bernoulli and Euler polynomials which are modified the higher-order degenerate Bernoulli and Euler polynomials. We also investigate some interesting identities for the the higher-order deformed degenerate Bernoulli and Euler polynomials.
Keywords
Bernoulli Polynomials, Euler Polynomials, Degenerate Bernoulli Polynomials
To cite this article
Lee Chae Jang, Some Identities Related with the Higher-order Deformed Degenerate Bernoulli and Euler Polynomials, Applied and Computational Mathematics. Vol. 6, No. 6, 2017, pp. 254-258. doi: 10.11648/j.acm.20170606.13
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
L. Carlitz, Degenerate Stirling, Bernoulli and Eulerian numbers, Utilitas Math., 15(1979), no.2, 51-88.
[2]
L. Carlitz, A degenerate Staudt-Clausen theorem, Arch. Math. (Basel), 7 (1956), 28-33.
[3]
T. Kim, D. S. Kim, Degenerate Laplace transform and degenerate gamma function, Russ. J. Math. Phys., 24(2) (2017), 241-248.
[4]
D. S. Kim, T. Kim, On degenerate Bell numbers and polynomials, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM, 111(2) (2017), 435-446.
[5]
D. S. Kim, T. Kim, Some identities of degenerate Daehee numbers arising from certain differential equations, J. Nonlinear Sci. Appl., 10(2) (2017), 744-751.
[6]
T. Kim, V. D. Dolgy, H. I. Kwon, Expansions of degenerate q -Euler numbers and polynomials, Proc. Jangjeon Math. Soc., 19(4) (2016), 625-630.
[7]
V. D. Dolgy, T. Kim, H. I. Kwon, J. J. Seo, Some identities for degenerate Euler numbers and polynomials arising from degenerate Bell polynomials, Proc. Jangjeon Math. Soc., 19(3) (2016), 457-464.
[8]
T. Kim, D. S. Kim, Identities of symmetry for the generalized degenerate Euler polynomials, Proc. Math. Stat., 171 (2016), 35-43.
[9]
T. Kim, D. V. Dolgy, L. C. Jang, H. I. Kwon, Some identities of degenerate q –Euler polynomials under the symmetry group of degree n, J. Nonlinear Sci. Appl., 9(6) (2016), 4707-4712.
[10]
T. Kim, D. S. Kim, H. I. Kwon, J. J. Seo, Some identities for degenerate Frobenius-Euler numbers arising from nonlinear differential equations, Ital. J. Pure Appl. Math., 36 (2016), 843-850.
[11]
T. Kim, On degenerate q -Bernoulli polynomials, Bull. Korean Math. Soc., 53(4) (2016), 1149-1156.
[12]
T. Kim, D. S. Kim, J. J. Seo, Fully degenerate poly-Bernoulli numbers and polynomials, Open Math., 14 (2016), 545-556.
[13]
D. V. Dolgy, T. Kim, J. J. Seo, On the symmetric identities of modified degenerate Bernoulli polynomials, Proc. Jangjeon Math. Soc., 19(2) (2016), 301-308.
[14]
H. I. Kwon, T. Kim, J. J. Seo, Some new identities of symmetry for modified degenerate Euler polynomials, Proc. Jangjeon Math. Soc., 19(2) (2016), 237-242.
[15]
T. Kim, D. S. Kim, H. I. Kwon, Some identities relating to degenerate Bernoulli polynomials, Filomat, 30(4) (2016), 905-912.
[16]
T. Kim, D. S. Kim, H. I. Kwon, J. J. Seo, Differential equations arising from the generating function of general modified degenerate Euler numbers, Adv. Difference Equ., 2016:129 (2016), 7 pp.
[17]
D. S. Kim, T. Kim, D. V. Dolgy, On Carlitz’s degenerate Euler numbers and polynomials, J. Comput. Anal. Appl., 21(4) (2016), 738-742.
[18]
T. Kim, H. I. Kwon, J. J. Seo, Degenerate q -Changhee polynomials, J. Nonlinear Sci. Appl., 9(5) (2016), 2389-2393.
[19]
T. Kim, D. S. Kim, Identities involving degenerate Euler numbers and polynomials arising from non-linear differential equations, J. Nonlinear Sci. Appl., 9(5) (2016), 2086-2098.
[20]
D. V. Dolgy, D. S. Kim, T. Kim, T. Mansour, Degenerate poly-Bernoulli polynomials of the second kind, J. Comput. Anal. Appl., 21(5) (2016), 954-966.
[21]
D. S. Kim, T. Kim, T. Mansour, J. J. Seo, Degenerate Mittag-Leffler polynomials, Appl. Math. Comput., 274 (2016), 258-266.
[22]
T. Kim, D. V. Dolgy, D. S. Kim, Symmetric identities for degenerate generalized Bernoulli polynomials, J. Nonlinear Sci. Appl., 9(2) (2016), 677-683.
[23]
D. S. Kim, T. Kim, Symmetric identities of higher-order degenerate q -Euler polynomials, J. Nonlinear Sci. Appl., 9(2) (2016), 443-451.
[24]
T. Kim, Symmetric identities of degenerate Bernoulli polynomials, Proc. Jangjeon Math. Soc., 18(4) (2015), 593-599.
[25]
T. Kim, J. J. Seo, On the generalized degenerate Euler numbers and polynomials, Proc. Jangjeon Math. Soc., 18(4) (2015), 537-546.
[26]
T. Kim, H. I. Kwon, J. J. Seo, Identities of symmetry for degenerate q –Bernoulli polynomials, Proc. Jangjeon Math. Soc., 18(4) (2015), 495-499.
[27]
T. Kim, J. J. Seo, A note on partially degenerate Bernoulli numbers and polynomials, J. Math. Anal., 5(5) (2015), 1-6.
[28]
T. Kim, Degenerate Euler zeta function, Russ. J. Math. Phys., 22(4) (2015), 469-472.
[29]
D. S. Kim, T. Kim, D. V. Dolgy, Degenerate poly-Cauchy polynomials with a q parameter, J. Inequal. Appl., 2015:364 (2015), 15pp.
[30]
T. Kim, On the degenerate Cauchy numbers and polynomials, Proc. Jangjeon Math. Soc., 18(3) (2015), 307-312.
[31]
H. I. Kwon, T. Kim, J. J. Seo, A note on degenerate Changhee numbers and polynomials, Proc. Jangjeon Math. Soc., 18(3) (2015),295-305.
[32]
D. V. Dolgy, D. S. Kim, T. Kim, T. Mansour, Degenerate poly-Cauchy polynomials, Appl. Math. Comput., 269 (2015),637-646.
[33]
D. S. Kim, T. Kim, A note on degenerate poly-Bernoulli numbers and polynomials, Adv. Difference Equ., 2015:258 (2015),8pp.
[34]
T. Kim, D. S. Kim, D. V. Dolgy, Degenerate q -Euler polynomials, Adv. Difference Equ., 2015:246 (2015),11pp.
[35]
D. S. Kim, T. Kim, H. I. Kwon, T. Mansour, Degenerate poly-Bernoulli polynomials with umbral calculus viewpoint, J. Inequal. Appl., 2015:228 (2015),13pp.
[36]
D. S. Kim, T. Kim, D. V. Dolgy, On q-analogs of degenerate Bernoulli polynomials, Adv. Difference Equ., 2015:194 (2015), 10pp.
[37]
D. S. Kim, T. Kim, Some identities of degenerate special polynomials, Open Math., 13 (2015).
[38]
D. V. Dolgy, D. S. Kim, T. Kim, T. Mansour, Barnes-type degenerate Euler polynomials, Appl. Math. Comput., 261 (2015), 388-396.
[39]
D. V. Dolgy, D. S. Kim, T. Kim, T. Mansour, Barnes-type Daehee with -parameter and degenerate Euler mixed-type polynomials, J. Inequal. Appl., 2015:154 (2015),13pp.
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931